# SDR AALA201702259011

- Difficulty date: February 24, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 19,764 hours, 16,652 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARMING LEVER IS DIFFICULT TO MOVE.  MAINTENANCE LUBED THE DOOR ARMING LEVER AS REQUIRED AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
